# SDR SIMA2018121015004

- Difficulty date: November 15, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N657AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145744
- Aircraft time: 37,411 hours, 31,879 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: 14527285402
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ELEVATOR SPRING TAB CENTER HINGE FITTING WORN-C/A-REMOVED AND REPLACED  RH ELEVATOR SPRING TAB CENTER HINGE SUPPORT IAW EMB 145 AMM 55-22-01 AND ENVOY ETN-EM-55-086
